MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3ST511
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the doctor was unable to seat the encode or impression coping due to damage to the internal threads of the implant.The implant was removed.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed , debris on implant and bundled cover screw however no damaged threads has been identified.Cover screw, the implant engaged and disengaged as intended.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, device malfunction did not occur.There was no damage identified to the internal threads.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20416888
Report Number0001038806-2024-02298
Device Sequence Number8202803
Product Code DZE
UDI-Device Identifier00844868046974
UDI-Public(01)00844868046974(17)280930(10)2120003986
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST511
Device Lot Number2120003986
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic